Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: And another thing! Sheilac

Posted by Phillipa on August 31, 2013, at 9:41:39

In reply to And another thing!, posted by Sheilac on August 30, 2013, at 6:26:56

Could the anxiety you experience from the buspar if you feel it only lasts a short period of time be from withdrawal? I don't know just speculating? Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1049854
URL: http://www.dr-bob.org/babble/20130828/msgs/1049962.html